How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Drew Your Own Question
Dr. Drew
Dr. Drew, Veterinarian
Category: Dog
Satisfied Customers: 16846
Experience:  Small Animal Medicine and Surgery
6340741
Type Your Dog Question Here...
Dr. Drew is online now
A new question is answered every 9 seconds

my dog got into my meds. she is a 20bs pugg My medication

This answer was rated:

my dog got into my meds. she is a 20bs pugg' My medication is Promethazine 25mg. She ate atleast two- three... What should I do?

Dr. Drew :

Hello, thanks for your question today! I am Dr. Drew, and I am a licensed veterinarian. I'll be happy to help you in any way I can.

Dr. Drew :

Promethazine overdose in dogs can cause low blood pressure, weakness, incoordination, staggering, and other similar signs.

Dr. Drew :

It would be wise for you to bring your Pug to a veterinarian for examination, to include checking blood pressure,

Dr. Drew :

there's no at-home remedy for ingestion of this medicine,

Dr. Drew :

if it was ingested very recently (within the last 1-2 hours), then inducing vomiting may be of some value,

Dr. Drew :

but if more time has passed, then that is not likely to help.

Dr. Drew and 2 other Dog Specialists are ready to help you

Related Dog Questions